Stability of delay differential equations in the sense of Ulam on unbounded intervals

Süleyman Öğrekçi

Abstract


In this paper, we consider the stability problem of delay differential equations in the sense of Hyers-Ulam-Rassias. Recently this problem has been solved for bounded intervals, our result extends and improve the literature by obtaining stability in unbounded intervals. An illustrative example is also given to compare these results and visualize the improvement.

Keywords


Delay Differential equations; Stability theory; Generalized metric spaces

Full Text:

PDF

References


Ulam, S.M. (1960) A Collection of Mathematical Problems. Interscience, New York.

Hyers, D. (1941) On the stability of the linear functional equation. Proceedings of National Academy of Sciences of the United States of America, 27(4), 222–224.

Aoki, T. (1951) On the stability of the linear transformations in banach spaces. Bulletin of the American Mathematical Society, 57(1), 223–237.

Bourgin, T.G. (1950) Classes of transformations and bordering transformations. Journal of the Mathematical Society of Japan, 2(1), 64–66.

Rassias, T. (1978) On the stability of linear mappings in Banach spaces. Proceedings of the American Mathematical Society, 72(1), 297–300.

Popa, D. (2005) Hyers-Ulam-Rassias stability of a linear recurrence. Journal of Mathematical Analysis and Applications, 309(2), 591–597.

Jung, S.M. (2001) Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis. Hadronic Press, London.

Rassias, T. (1953) Handbook of Functional Equations: Stability Theory. Springer, London.

Cadariu, L., & Radu, V. (2008) Fixed point methods for the generalized stability of functional equations on a single variable. Fixed Point Theory and Applications, article ID749392, 15 pages.

Forti, G.L. (2004) Comments on the core of the direct method for proving Hyers-Ulam stability of functional equations. Journal of Mathematical Analysis and Applications, 295(1), 127–133.

Brzdek, J., Popa, D., & Xu, B. (2007) The Hyers-Ulam stability of nonlinear recurrences. Journal of Mathematical Analysis and Applications, 335(1), 443–449.

Petru, T.P., Petru¸sel, A., & Yao, Y.C. (2011) Ulam-Hyers stability for operatorial equations and inclusions via nonself operators. Taiwanese Journal of Mathematics, 15(5), 2195–2212.

Obloza, M. (1993) Hyers-Ulam stability of the linear differential equations. Rocznik Nauk-Dydakt Prace Matematik, 19(1), 259–270.

Obloza, M. (1997) Connections between Hyers and Lyapunov stability of the ordinary differential equations. Rocznik Nauk-Dydakt Prace Matematik, 14(1), 141–146.

Alsina, C., & Ger, R. (1998) On some inequalities and stability results related to the exponential function. Journal of Inequalities and Applications, 2(1), 373–380.

Miura, T., Takahasi, S.E., & Choda, H. (2001) On the Hyers-Ulam stability of real continuous function valued differentiable map. Tokyo Journal of Mathematics, 24(2), 467–476.

Miura, T. (2002) On the Hyers-Ulam stability of a differentiable map. Japanese Journal of Mathematics, 55(1), 17–24.

Takahasi, S.H., Miura, T., & Miyajima, S. (2002) The Hyers-Ulam stability constants of first order linear differential operators. Bulletin of Korean Mathematical Society, 39(1), 309–315.

Jung, S.M. (2004) Hyers-Ulam stability of linear differential equations of first order. Applied Mathematics Letters, 17(10), 1135–1140.

Miura, T., Miyajima, S., & Takahasi, S.H. (2003) A characterization of Hyers-Ulam stability of first order linear differential operators. Journal of Mathematical Analysis and Applications, 286(1), 136–146.

Takahasi, S.E., Takagi, H., Miura, T., & Miyajima, S. (2004) The Hyers-Ulam stability constants of first order linear differential operators. Journal of Mathematical Analysis and Applications, 296(2), 403–409.

Jung, S.M. (2006) Hyers-Ulam stability of linear differential equations of first order. ii. Applied Mathematics Letters, 19(9), 854–858.

Jung, S.M. (2005) Hyers-Ulam stability of linear differential equations of first order. iii. Applied Mathematics Letters, 18(2), 139–146.

Wang, G., Zhou, M., & Sun, L. (2008) Hyers-Ulam stability of linear differential equations of first order. Applied Mathematics Letters, 21(10), 1024–1028.

Jung, S.M., & Rassias, T.M. (2008) Generalized Hyers-Ulam stability of riccati differential equation. Mathematical Inequalities & Applications, 11(4), 777–782.

Rus, I.A. (2009) Ulam stability of ordinary differential equations. Studia Universitatis Babes, -Bolyai Mathematica, 54(4), 297–300.

Rus, I.A. (2010) Ulam stabilities of ordinary differential equations in a Banach space. Carpathian Journal of Mathematics, 26(1), 103–107.

Jung, S.M. (2010) A fixed point approach to the stability of differential equations y′ = f(x, y). Bulletin of the Malaysian Mathematical Sciences Society, 33(1), 47–56.

Li, X & Wang, J. (2013) Ulam-Hyers-Rassias stability of semilinear differential equations with impulses. Electronic Journal of Differential Equations, 2013(172), 1–8.

Qarawani, M.N. (2014) On Hyers-Ulam-Rassias stability for bernoulli’s and first order linear and nonlinear differential equations. British Journal of Mathematics and Computer Science, 4(11), 1615–1628.

Alqifiary, Q.H. (2014) Note on the stability for linear systems of differential equations. International Journal of Applied Mathematical Research, 3(1), 15–22.

Onitsuka, M., & Shoji, T. (2017) Hyers-ulam stability of first-order homogeneous linear differential equations with a real-valued coefficient. Applied Mathematics Letters, 63(1), 102–108.

Jung, S.M., & Brzdek, J. (2010) Hyers-Ulam stability of the delay equation y′ (t) = y (t − ). Abstract and Applied Analysis, 2010(3), 10 pages.

Otrocol, D., & Ilea, V. (2013) Ulam stability for a delay differential equation. Central European Journal of Mathematics, 11(7),1296–1303.

Tunc, C., & Bi¸cer, E. (2015) Hyers-Ulam-Rassias stability for a first order functional differential equation. Journal of Mathematical and Fundamental Sciences, 47(2), 143–153.

Andras, S., & M´esz´aros, A.R. (2013) Ulam-Hyers stability of dynamic equations on time scales via Picard operators. Applied Mathematics and Computation, 219(4), 4853–4864.

Shen, Y. (2017) The Ulam stability of first order linear dynamic equations on time scales. Results in Mathematics, Online first.

Zada, A., Shah, S.O., Ismail, S., & Li, T. (2017) Hyers-Ulam stability in terms of dichotomy of first order linear dynamic system. Punjab University Journal of Mathematics, 49(3), 37-47.

Trigeassou, J.C., Maamri, N., Sabatier, J., & Oustaloupa, A. (2011) A Lyapunov approach to the stability of fractional differential equations. Signal Processing, 91(3),437–445.

Li, C.P., & Zhang, F.R. (2011) A survey on the stability of fractional differential equations. The European Physical Journal Special Topics, 193(1), 27–47.

Bayram, M,. Secer, A., & Adıguzel, H. (2017) Oscillatory behavior of solutions of differential equations with fractional order. Applied Mathematics & Information Sciences, 11(3), 683–691.

Bayram, M., Adıguzel, H., & Secer, A. (2016) Oscillation criteria for nonlinear fractional differential equation with damping term. Open Physics, 14(1), 119–128.

Se¸cer, A., & Adıg¨uzel, H. (2016) Oscillation of solutions for a class of nonlinear fractional difference equations. The Journal of Nonlinear Science and Applications, 9(11), 5862–5869.

Miura, T., Miyajima, S., & Takahasi, S.H. (2003) Hyers-Ulam stability of linear differential operator with constant coefficients. Mathematische Nachrichten, 258(2), 90–96.




DOI: http://dx.doi.org/10.11121/ijocta.01.2019.00628

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Süleyman ÖĞREKÇİ

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

footer_771

   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM   PROQUEST   ZBMATH more...